Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Malliavin, Paul
Géométrie riemannienne stochastique. Séminaire Jean Leray, 2 (1973-1974), Exp. No. 1, 5 p.
Full text djvu | pdf

stable URL: http://www.numdam.org/item?id=SJL_1973-1974___2_A1_0

Bibliography

[1] H. Airault. Approche stochastique à des problèmes aux limites pour les formes harmoniques. C.R. Acad. Sciences de Paris, Juillet 1974.
[2] A. Debiard, B. Gaveau et Mazet. Temps de vie des diffusions Riemanniennes. 2 Notes aux C.R. Acad. Sciences de Paris, Février 1974.
[3] J. Eells and P. Malliavin. Stochastic Geometry on Riemmanian vector bundles in progress.
[4] I. Gihman and A. Skohorod. Stochastic Differential équations, Ergebnisse der Matematik Bd. 72.  Zbl 0242.60003
[5] K. Ito. Stochastic parallel transport. Proceeding of the International Congress Stockholm 1962.
[6] A. Koranyi and P. Malliavin. Poisson formulae and compound diffusion for an overdetermined elliptic system on the Siegel upper half plane of rank 2.  Zbl 0318.60066
[7] Mckean. Stochastic integrals 1969.  Zbl 0191.46603
[8] M-P. Malliavin et P. Malliavin. Factorisations et lois limites de la diffusion horizontale au dessus d'un espace Riemannien symétrique. C.R. de la Conférence d'Analyse Harmonique et Théorie du Potentiel, Strasbourg 1973, Springer Lectures Notes.  Zbl 0291.53025
[9] M-P. Malliavin et P. Malliavin. Réduction algébrique du Système de de Rham Hodge au dessus d'un espace Riemannien symétrique.
[10] P. Malliavin. Asymptotic of the Green's function of a Riemannian Manifold and Ito's Stochastic Integrals. Proc. Nat. Acad. Sciences U.S.A. Vol. 71, February 1974.  Zbl 0449.60040
[11] P. Malliavin. Formules de la Moyenne, Calcul de perturbations et théorème d'annulation pour les formes harmoniques. Journal of Functional Analysis, Août 1974.  Zbl 0425.58022
[12] A. Milgram and P. Rosenbloom. Harmonic forms and heat conduction. Proc. Nat. Acad. Sciences U.S.A. 37, 180-184 and 435-438 (1951).  Zbl 0044.31703
[13] J.J. Prat. Etude asymptotique du mouvement brownien sur une Variété Riemannienne à courbure négative. C.R. Acad. Sciences de Paris 272, 1586-1589 (1971).  MR 279889 |  Zbl 0296.60053
[14] J. Vauthier, Lp estimes sur une variété de Stein. C. R. Acad. Sciences de Paris, Juillet 1974 et Séminaire J. Leray, Tome 2, 1973-1974.
Numdam
[15] Colin de Verdières, C.R. Acad. Sciences de Paris, Février 1973.
[16] A. Debiard, B. Gaveau, Convergence à la frontière de Shilov d'un processus adapté à un polyèdre analytique, C.R. Acad. Sciences de Paris, Septembre 1973.
Copyright Cellule MathDoc 2014 | Credit | Site Map